# SDR CALA2018091001917

- Difficulty date: September 10, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- Aircraft time: 65,113 hours, 23,224 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65C268643
- Condition: Cracked
- Location: Nr 1 Spoiler
- Part time: 65,093 hours, 23,218 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING IN DEN, HYDRAULIC PRESSURE INDICATION ZERO SYSTEM A LOST SYSTEM A. FOUND NUMBER 1 SPOILER CASTING CRACKED. REMOVED ACTUATOR. PROVIDED CLEARANCE TO INSTALL NR 1 SPOILER ACTUATOR. VERIFIED PART NUMBER ALSO. CLEARED AREA TO INSTALL NR 1 SPOILER ACT. REPLACED NR 1 FLIGHT SPOILER. ALSO INSPECTED #1 ENG AND A SYS ELECTRIC PUMP CASE DRAIN FILTER. NO DEBRIS FOUND.
